# SDR Q5QA202001140301

- Difficulty date: January 3, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N36TA
- Make and model: Beech 58
- Aircraft serial: TH2056
- Aircraft time: 6,292 hours, 6,600 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 40128D
- Part serial: NONE
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,000 hours, 6,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE PERSONNEL NOTED A WOBBLE IN THE LEFT MAIN WHEEL WHILE TOWING THE AIRCRAFT OUT OF THE HANGAR.  FURTHER INSPECTION DISCLOSED A VERY LARGE CIRCUMFERENTIAL CRACK ON THE OUTBOARD WHEEL HALF INSIDE OF THE TIRE BEAD AREA.
